# SDR RYN2002F00036

- Difficulty date: June 10, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT (C) CHECK, FOUND WEB WITH EXFOLIATED CORROSION, FROM STATION 1110 TO 1130, RBL 54.0.
